Pacific Journal of Mathematics

Liouville's theorem.

Robert Phillips

Article information

Source
Pacific J. Math. Volume 28, Number 2 (1969), 397-405.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102983461

Zentralblatt MATH identifier
0204.39402

Mathematical Reviews number (MathSciNet)
MR0269820

Subjects
Primary: 30.40

Citation

Phillips, Robert. Liouville's theorem. Pacific J. Math. 28 (1969), no. 2, 397--405. http://projecteuclid.org/euclid.pjm/1102983461.


Export citation

References

  • [1] R. Nevanlinna, Analytic functions, Princeton Mathematical Series, Number 24, Princeton, 1960.
  • [2] R. Nevanlinna, Absoluteanalysis, Die Grundlehren Der Mathematischen Wissenschaften, Band 102, Springer, Berlin, 1959.
  • [3] A. Robinson, Non-standard analysis, Studies in Logic and the Foundations of Mathematics, Amsterdam, 1966.